MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404293
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Field g4: premarket / 510(k) # exceeds the minimum character limit allowed; the complete number is n970012/p000053.Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient went to the clinic because this inflatable penile prosthesis (ipp) was not working properly.Two weeks later, a surgical procedure was performed, during which a crack in the cylinder connecting tube was identified.The cause of the crack in the connecting tube was not detailed by the hospital.The cylinders and pump were removed and replaced.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Field g4: premarket / 510(k) # exceeds the minimum character limit allowed; the complete number is n970012/p000053.Model number/catalog number 72404310 serial number n/a batch/lot number 1000332083 model/catalog description pump ms unique identifier (udi) # (b)(4).Upon receipt at our quality assurance laboratory, the cylinders and pump of this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders were microscopically inspected and tested for leaks.The first cylinder kink resistant tubing (krt) had a hole from sharp instrument damage.The first cylinder had wear at fold in the proximal end and distal end of the cylinder.The first cylinder kink resistant tubing (krt) had a leak from sharp instrument damage.The second cylinder had a hole in the proximal end of the cylinder from sharp instrument.The second cylinder had wear at fold in the proximal end and distal end of the cylinder.The second cylinder had a leak from sharp instrument in the proximal end of the cylinder.The ms pump was microscopically inspected, leak and functionally tested.The pump passed the visual inspection.No damage or abnormalities were found.No leaks were found in the pump.The pump did not pass the activation tests 2 and 3.Based on the investigation available and analysis results, the reported allegation of mechanical issue and hole/perforated are unable to be confirmed as the sharp instrument damage found in the cylinders is considered a secondary failure.However, the pump not passing the functional test could affect the product performance.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) and device has a fluid leak were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24111850
Report Number2124215-2026-03469
Device Sequence Number5430326
Product Code JCW
UDI-Device Identifier00878953003955
UDI-Public(01)00878953003955(17)190623(10)889210004
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/23/2019
Device Model Number72404293
Device Catalogue Number72404293
Device Lot Number889210004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310 / LOT: 1000332083.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale